# SDR SWAA2024110155196

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 61,442 hours, 36,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULL NOSE LIGHTS AT ROWS 9&11 L/H SIDE INOP<[01] BATTERY AND CHARGER NO HELP PER MM 33-51-06; ORIGINALS RE-INSTALLED.;[02] FOUND GROUND IN LAMP SOCKET SHORTED TO HOT TERMINAL. ADJUSTED TERMINALS AND REPLACED FUSES IN M1670 BATTERY POWER SUPPLY IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06; ALL OPS CHECKED GOOD CHECKS GOOD.;[03] FOUND GROUND IN LAMP SOCKET SHORTED TO HOT TERMINAL. ADJUSTED TERMINALS AND REPLACED FUSES IN M1670 BATTERY POWER SUPPLY IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06; ALL OPS CHECKED GOOD CHECKS GOOD.
